# SDR SWAA2024042666626

- Difficulty date: March 22, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.00 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.980 INCHES. 2024-217575<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 60007161486; CAL DUE DATE: 28-JUL-24;[02] PERFORMED PERMANENT REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.00 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELLOW.;[03] PERFORMED PERMANENT REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.00 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELLOW. RII VERIFIED
